It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello there zosolizard,

I myself, used to be on xanax for about 3 years off an on.. my longest steady treatmet was for 5 months straight... i was taking .50 2 times a day... problem is i became addicted to them and was taking like 3 at a time, so needless to say i ran out of my meds sooner and could not get my refill, so for a week i would have no xanax, and i was very sick untill i was able to refill it... i would get very irritable, and couldnt sleep.. i eventually talked to my dr and she tappered me off for 3 months... i guess a major side effect of stopping xanax too quickly is seizures... thats why you must tapper off....

I really cant give much advice except to talk to your dr and try to get them to help tapper off...

Hope all is well.....
take care amc23 :angel:





All times are GMT -7. The time now is 07:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!